# SDR CALA2017062601983

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 87,047 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT POWER PACK M33407 FOUND LOW CAPACITY DURING CAPACITY CHECK.  REPLACED THE POWER PACK.  OP TESTED NORMAL IAW AMM 33-51-06-960-802, REV 80.
